# SDR A6WA200740713

- Difficulty date: December 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 12,718 hours, 11,640 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C CONNECTOR BOX STRUCTURE AFT INTERNCOSTAL CRACKED.  AC CONNECTOR BOX STRUCTURE AFT INTERCOSTAL REMOVED AND FABRICATED IAW SRM 51-24-16, ALODINE IAW 51-21-11 AND INSTALLED IAW SRM 51-42-06, 51-42-13, 51-42-20.  (K)
